# SDR ASAA9680036

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Doors
- Condition: Unlatched
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAX - AIR TURN BACK OF FLT 505 - CREW REPORTED SEVERE VIBRATION FROM NOSE AREA, AFTER LANDING GEAR RETRACTION VIBRATION INCREASED AS AIRSPEED INCREASED.  LOWERED LANDING GEAR AND RETURNED TO LAX, LANDED WITHOUT INCIDENT.  FOUND NLG DOORS OPEN, CLOSED NLG DOORS AND ACCOMPLISHED RETRACTION/EXTENSION TEST AND OPERATED NORMALLY.  (M)
